A Poisson log-bilinear regression approach to the construction of projected lifetables
Michel Denuit and
Jeroen K. Vermunt
Insurance: Mathematics and Economics, 2002, vol. 31, issue 3, 373-393
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (100) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:31:y:2002:i:3:p:373-393
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Dana Niculescu ().